PDA

View Full Version : New Meds - So many side effects. Help?


RyderIsAMonster
September 8th, 2016, 09:22 AM
Hey guys.

My new psychiatrist has prescribed me two medications, a third to be mixed in after some bloodwork results come in, but for now I'm on Lexapro and Focalin XR. I immediately noticed a difference from the Focalin, but the Lexapro doesn't seem to do much for me.

It's been two weeks now. I feel sick. I have only had three full meals, and one of them was only after I'd forgotten to take my meds. I'm not hungry anymore, I don't feel like eating. I've lost my appetite and being near food makes me feel like puking, but the tummy aches are still violent. I'm dehydrated, I'm having trouble drinking too.

I've been able to focus on schoolwork much easier now, my grades no longer failing, but it wears off at about 2PM, and then I have to fight to stay awake. It's the euphoric high until I can start feeling like myself again, only more tired.

I can sleep 8-10 hours and wake up feeling like I've been hit by a train, and no dreams.

My libido is at an all time low, boners are almost non-existent, and jerking off is at an all time low. Even morning wood or arousal from watching porn, gone.

I have to take frequent pee tests, so now I can't take Morphine, Hydrocodone, Tramadol, or Codeine, however, the doctor stopped prescribing me pain medication due to my insurance, so my mother has been providing for me. The Focalin and Lexapro are very picky with what I can take, so on my bad days, I have to suffer from excruciating pain.

I was supposed to see my psychiatrist today, but the meeting got rescheduled for next week.

Is this normal for you guys on this stuff? I'm supposed to have my dosage increased and it's freaking me out. Any suggestions?

I already had problems with eating and starving myself before the meds, I feel gratified by not eating but I'm getting concerned of being out of control.

Karkat
September 8th, 2016, 09:33 AM
Lexapro didn't do much for me either. I don't think I had nearly the extent of the side effects though, so it could be the Focalin, or possibly even the interaction of the two.

Good luck man, I'm sorry you're going through this. Hope they get it figured out.